MAUDE Adverse Event Report: MPRI ENTERRA; INTESTINAL STIMULATOR

MPRI ENTERRA; INTESTINAL STIMULATOR
Model Number 4351-35
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.Analysis identified that the distal end of the lead was stretched.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via manufacture representative (rep) regarding a patient with an implantable neurostimulator (ins).It was reported there was a bent ski needle that was noticed in the lead packaging.The rep noted that visual determination determined the defeat.It was noted the needle would be returned.It was noted the issue was resolved at the time of the report.There were no further complications that have been reported as a result of this event.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8277633
Report Number2649622-2019-01339
Device Sequence Number1500452
Product Code LNQ
UDI-Device Identifier00643169936577
UDI-Public00643169936577
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2020
Device Model Number4351-35
Device Catalogue Number4351-35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1